# SDR UALA2012111906643

- Difficulty date: November 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 68,653 hours, 12,144 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CENTER ROW SEATS IN AFT CABIN INOP FROM ROW 36 ON BACK.  FOUND CONNECTOR FOR EEL LIGHTS DISCONNECTED AT SEAT ROW 35.  RECONNECTED, OPS CHECKED GOOD.
